# SDR F3LA2023061300077

- Difficulty date: May 16, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N317FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07835
- Aircraft time: 18,226 hours, 7,965 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal
- Part number: D5348004320600
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE NR 5001239094--0010 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. CORRODED AFT DOOR SILL BEAM ON LH SIDE REQUIRES EVALUATION AS PER A320NEO SRM 53-41-14-283-002 REV. 36
CORRECTIVE ACTION: REPAIRED AFT DOOR SILL BEAM LH AS PER A320 SRM TASK 53-41-14-300-001 REV. 36. MX ACTION IS ACCEPTABLE.//END//
